Self-decomposable discrete distributions and branching processes

K. Harn, van, F.W. Steutel, W. Vervaat

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureHoofdstukAcademicpeer review

Samenvatting

Self-decomposable distributions are known to be absolutely continuous. In this note analogues of the concept of self-decomposability are proposed for distributions on the set ℕ0 of nonnegative integers. To each of them corresponds an analogue of multiplication (in distribution) that preserves ℕ0-valuedness and is characterized by a composition semigroup of probability generating functions, such as occur in branching processes.
Originele taal-2Engels
TitelAnalytical methods in probability theory
Subtitelproceedings of the conference held at Oberwolfach, Germany, June 9-14, 1980
RedacteurenD. Dugné, E. Lukacs, V.K. Rohatgi
Plaats van productieBerlin
UitgeverijSpringer
Pagina's60-64
Aantal pagina's5
ISBN van elektronische versie978-3-540-36785-7
ISBN van geprinte versie978-3-540-10823-8
DOI's
StatusGepubliceerd - 1981

Publicatie series

NaamLecture Notes in Mathematics
Volume861
ISSN van geprinte versie0075-8434

Vingerafdruk Duik in de onderzoeksthema's van 'Self-decomposable discrete distributions and branching processes'. Samen vormen ze een unieke vingerafdruk.

Citeer dit